RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 1946–1952 (Mi de2307)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Control of the spectrum of differential equations

V. I. Bulatov, T. S. Kalyuzhnaya, R. F. Naumovich

V. I. Lenin Belorusskii State University

Full text: PDF file (537 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.934
Received: 20.06.1973

Citation: V. I. Bulatov, T. S. Kalyuzhnaya, R. F. Naumovich, “Control of the spectrum of differential equations”, Differ. Uravn., 10:11 (1974), 1946–1952

Citation in format AMSBIB
\Bibitem{BulKalNau74}
\by V.~I.~Bulatov, T.~S.~Kalyuzhnaya, R.~F.~Naumovich
\paper Control of the spectrum of differential equations
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 1946--1952
\mathnet{http://mi.mathnet.ru/de2307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=365305}
\zmath{https://zbmath.org/?q=an:0303.93012}


Linking options:
  • http://mi.mathnet.ru/eng/de2307
  • http://mi.mathnet.ru/eng/de/v10/i11/p1946

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Metel'skii, “Feedback control of the spectrum of differential-difference system”, Autom. Remote Control, 76:4 (2015), 560–572  mathnet  crossref  isi  elib
    2. V. A. Zaitsev, I. G. Kim, “Zadacha naznacheniya konechnogo spektra v lineinykh sistemakh s zapazdyvaniem po sostoyaniyu pri pomoschi staticheskoi obratnoi svyazi po vykhodu”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:4 (2016), 463–473  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:35
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019